# SDR CA060523012

- Difficulty date: May 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737724
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7002246001
- Condition: Inoperative
- Location: Seat Row 14abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT ROW 14ABC RED EMERG EXIT LIGHT DOES NOT ILLUMINATE.
